# SDR ASAA2022080339323

- Difficulty date: August 3, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 53,219 hours, 15,629 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 0672
- Condition: Inoperative
- Location: Refuel Panel
- Part time: 70,487 hours, 35,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFUEL PANEL CENTER TANK GAUGE INOP. GROUNDED - YES. REMOVED AND REPLACED REFUEL PANEL QTY INDICATOR PER 737-800 AMM 28-41-61/401. PERFORMED OPS TEST PER SAME, OPS TEST IS GOOD.
